MAUDE Adverse Event Report: BOSTON SCIENTIFIC - FREMONT (CE) ANGIOJET® ULTRA SYSTEM CONSOLE; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC - FREMONT (CE) ANGIOJET® ULTRA SYSTEM CONSOLE; CATHETER, CORONARY, ATHERECTOMY
Model Number 105650-001R
Medical Device Problem Codes Device Displays Incorrect Message (2591); Aspiration Issue (2883)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as: 2134265-2016-11873.It was reported that an error message displayed during aspiration.Three angiojet® solent¿ proxi catheters and an angiojet® ultra system console were selected for a thrombectomy procedure in the left arm fistula.The first catheter would not prime past 12 seconds.The second catheter primed.Aspiration was initiated for 20 seconds; however the device stopped and a check saline supply error message was displayed.The device appeared to be leaking from the base of the pump.The third catheter would not recognize the saline and displayed a "check saline" message and was unable to be primed.The procedure was completed with a balloon.There were no patient complications and the patient's condition was fine.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the product was received in fair condition with no visible damage observed.The unit passed the functional test.The unit primed successfully.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The root cause is not confirmed as there was no evidence of the alleged issue or any anomalies which could have contributed to the reported difficulty.(b)(4).
 
Event or Problem Description

Brand Name
ANGIOJET® ULTRA SYSTEM CONSOLE
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - FREMONT (CE)
47215 lakeview blvd
north dock
fremont CA 94538
MDR Report Key6181094
Report Number2134265-2016-11998
Device Sequence Number1025058
Product Code MCX
UDI-Device Identifier08714729890607
UDI-Public(01)08714729890607(11)20160901
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105650-001R
Device Catalogue Number105650-001R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/01/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/16/2016
Supplement Report FDA Received Date01/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1